Peng Gao ; Liangyi Zhao - One level density of low-lying zeros of quadratic Hecke L-functions to prime moduli

hrj:7461 - Hardy-Ramanujan Journal, May 6, 2021, Volume 43 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2020 - https://doi.org/10.46298/hrj.2021.7461
One level density of low-lying zeros of quadratic Hecke L-functions to prime moduli

Authors: Peng Gao ; Liangyi Zhao

In this paper, we study the one level density of low-lying zeros of a family of quadratic Hecke L-functions to prime moduli over the Gaussian field under the generalized Riemann hypothesis (GRH) and the ratios conjecture. As a corollary, we deduce that at least 75% of the members of this family do not vanish at the central point under GRH.


Volume: Volume 43 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2020
Published on: May 6, 2021
Submitted on: May 5, 2021
Keywords: quadratic Hecke L-function,one level density,low-lying zeros,2010 Mathematics Subject Classification. 11M06, 11M26, 11M50,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 68 times.
This article's PDF has been downloaded 19 times.